Solvability of linear and semilinear eigenvalue problems with L 1 data
Rendiconti del Seminario Matematico della Università di Padova, Volume 90  (1993), p. 207-238
@article{RSMUP_1993__90__207_0,
     author = {Orsina, Luigi},
     title = {Solvability of linear and semilinear eigenvalue problems with $L^1$ data},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     pages = {207-238},
     zbl = {0822.35106},
     mrnumber = {1257140},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__90__207_0}
}
Orsina, Luigi. Solvability of linear and semilinear eigenvalue problems with $L^1$ data. Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993) , pp. 207-238. http://www.numdam.org/item/RSMUP_1993__90__207_0/

[1] A. Dall'Aglio, Some remarks on solutions of nonlinear elliptic and parabolic equations with L1 data: applications to the H-convergence of parabolic quasilinear equations, to appear.

[2] L. Boccardo - T. GALLOUËT, Nonlinear elliptic equations with right hand side measures, Comm. P.D.E., 17 (1992), pp. 641-655. | MR 1163440 | Zbl 0812.35043

[3] J. Serrin, Pathological solutions of elliptic differential equations, Ann. Sc. Norm. Pisa, 18 (1964), pp. 385-387. | Numdam | MR 170094 | Zbl 0142.37601

[4] E.M. Landesmann - A.C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech., 19, 7 (1968), pp. 609-623. | MR 267269 | Zbl 0193.39203

[5] C.L. Dolph, Nonlinear integral equations of the Hammerstein type, Trans. Amer. Math. Soc., 66 (1949), pp. 289-307. | MR 32923 | Zbl 0036.20202

[6] R. Courant - D. Hilbert, Methods of Mathematical Physics, vol. I, Interscience Publishers, New York (1953). | MR 65391 | Zbl 0051.28802

[7] A. Ambrosetti - G. PRODI, On the inversion of some differentiable mappings with singularities between Banach spaces, Ann. Mat. Pura Appl., 93 (1972), pp. 231-246. | MR 320844 | Zbl 0288.35020

[8] M.S. Berger - E. Podolak, On the solutions of a nonlinear Dirichlet problem, Indiana Univ. Math. J., 24, n. 9 (1975), pp. 837-846. | MR 377274 | Zbl 0329.35026

[9] T. Gallouët - O. KAVIAN, Resultats d'existence et de non-existence pour certains problèmes demi-linéaires a l'infini, Ann. Fac. Sci. Toulouse, 3 (1981), pp. 201-246. | Numdam | MR 658734 | Zbl 0495.35001

[10] H. Berestycki, Le nombre des solutions de certains problèmes semilinéaires elliptiques, J. Funct. Anal, 40 (1981), pp. 1-29. | MR 607588 | Zbl 0452.35038